Eine Erweiterung der Fourier- und Laplace-Transformation.

A. Suhadolc; J. Vrabec

Mathematische Zeitschrift (1968)

  • Volume: 103, page 55-60
  • ISSN: 0025-5874; 1432-1823

How to cite


Suhadolc, A., and Vrabec, J.. "Eine Erweiterung der Fourier- und Laplace-Transformation.." Mathematische Zeitschrift 103 (1968): 55-60. <http://eudml.org/doc/170894>.

author = {Suhadolc, A., Vrabec, J.},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, integral transforms},
pages = {55-60},
title = {Eine Erweiterung der Fourier- und Laplace-Transformation.},
url = {http://eudml.org/doc/170894},
volume = {103},
year = {1968},

AU - Suhadolc, A.
AU - Vrabec, J.
TI - Eine Erweiterung der Fourier- und Laplace-Transformation.
JO - Mathematische Zeitschrift
PY - 1968
VL - 103
SP - 55
EP - 60
KW - integral equations, integral transforms
UR - http://eudml.org/doc/170894
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.